# SDR DXTA2025042203153

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 8,262 hours, 4,602 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE RED CAS: DURING LANDING WHEN GEAR WAS SELECTED DOWN BOTH MAIN GEAR SHOWED GREEN DN AND NOSE GEAR SHOWED A WHITE UP. AFTER A FEW SECONDS WE HAD A RED GEAR DISAGREE CAS.  CREW DID  A GO AROUND AFTER CLEANING UP THE PLANE  CREW REQUEATED VECTORS FOR ANOTHER APPROACH AND CONFIGURED  THE PLANE AGAIN. THE SAME THING HAPPENED: RED GEAR DISAGREE.  CREW PERFORMED THE GEAR DISAGREE CHECKLIST AND THE NOSE GEAR CONTINUED TO INDICATE UP. PER THE CHECKLIST CREW PERFORMED A MANUAL GEAR EXTENSION AND FINALLY GOT THREE GREEN. CREW WAS ABLE TO LAND NORMALLY AFTER THE MANUAL GEAR EXTENSION. INSPECTED MLG AND NLG WITH NO DEFECTS NOTED. POWER UP AIRCRAFT INTERROGATED MDC AND NO FAULT CODE RELATED TO GEAR DISAGREE NOTED. PERFORMED MDC DOWNLOAD, GAINED ACCESS TO TO PSEU, RETRIEVED RECORDED FAULTS AND SENT TO BOMBARDIER, DUE TO HANGER AVAILABILITY MCC ELECTED TO FERRY AIRCRAFT TO ANOTHER MAINTENANCE FACILITY. PERFORMED RFTS-113704 REV. 0. ALL WORK DONE YA/W CL-650 AMM 32-00-00.
